How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Jonathan Yilmaz Your Own Question
Dr. Jonathan Yilmaz
Dr. Jonathan Yilmaz, Pharmacist
Category: Pharmacy
Satisfied Customers: 188
Experience:  Pharmacy, Pharmacotherapy, Pharmacology
98955275
Type Your Pharmacy Question Here...
Dr. Jonathan Yilmaz is online now
A new question is answered every 9 seconds

I was diagnosed with h pylori and started treatment triple

This answer was rated:

Hi i was diagnosed with h pylori and started treatment triple therapy pantraprazole 40 mg, amox, cly, all twice daily. My question is, i feel more burning now than before i started the medicine. How long to start felling better, i am on a strict chicken, veg, fruit diet for 5 days now and i am 7 into my treatment, have 7 more to go. But that burning sensation goes away and comes its really messing me up
Hi there, you are speaking with Dr Jonathan. I am sorry to hear about your symptoms. It is good however, that you are receiving the proper treatment. It may be a few more days until the symptoms begin to subside, since heartburn can be a self sustaininig condition. (Meaning it keeps getting worse the longer you have it). In the meantime you can try antacids for severe breakthrough symptoms.
Make sure not to take the antacids within 2 hours of your antibiotic doses. I recommend Gaviscon, it blocks acid very effectively.
Customer: replied 28 days ago.
I take sulf something it coats stomach. Why not take it with the antibiotics
Customer: replied 28 days ago.
Can the more burning be a sign of healing?
Sucralfate? That works well too. Antacids bind to some medications and inactivate them, so you should avoid taking everything at the same time. I do think the burning will subside in a few more days. If it continues to get worse, notify your doctor to make sure something else isn't going on.
Customer: replied 28 days ago.
Well it subsides and comes back lasts about 1 hour than goes and get poking pains.
Customer: replied 28 days ago.
pain transfers to back. I think it might be a small ulcer. But how long does it take to heal? I smoke but switched to vaping now
Have you told your doctor about these pains? An ulcer can take a few weeks to heal, depending on how big it is. If you do indeed have an ulcer and your doctor is aware, he/she may keep you on some of the medication a little longer to make sure it heals properly.
Customer: replied 28 days ago.
gave me pantrapazole for 1 month
Customer: replied 28 days ago.
Does smoking affect it
smoking tobacco can exacerbate heartburn.
Customer: replied 28 days ago.
Vaping?

Inhaling some of the additives used in vaping may cause heartburn as well, not as much as cigarettes, but there is still some effect as the vapor contains chemicals.

Dr. Jonathan Yilmaz and other Pharmacy Specialists are ready to help you
Customer: replied 19 days ago.
Still feeling weird symptoms sometimes burning in middle of abdomen mildly, and yesterday felt poking colicky pain in right side right under breast. Is this still h pylori

Yes, it sounds like the typical symptoms. Has your doctor suggested an endoscopy to look into your GI system with a camera?